# SDR DALA2023071105628

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 90,358 hours, 42,407 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3226 - MISC/DE -ON APPROACH INTO MSP, APPROX. 1800' SELECTING GEAR DOWN GOT 3 RED UNSAFE LIGHTS AND NO GEAR. EXECUTED MISSED APPROACH. AT 3000' CYCLED GEAR AND RECEIVED GEAR UNSAFE WARNING ECAM SHOWED LANDING NOT DOWN LOCKED. FOLLOWED ECAM AND CYCLED ONCE AGAIN AND GEAR EXTENDED ONCE AGAIN, GOT 3 GREEN LIGHTS. CORRECTIVE ACTION: FOUND SENSOR 17GA TOUCHING TARGET. REPLACED PROX SENSOR 17GA, MLG LOCKSTAY ACTUATOR ON MLG LH SIDE STAY ASSEMBLY (2505GM), AND LANDING GEAR CONTROL LEVER. (LP 4858015)
